MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNKNOWN KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US UNKNOWN KNEE TIBIAL INSERT
Catalog Number 151630506
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Fall (1848); Foreign Body Reaction (1868); Hemorrhage/Blood Loss/Bleeding (1888); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Loss of Range of Motion (2032); Distress (2329); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the catalog/model number was not provided, the (01)gtin is not available.
 
Event or Problem Description
It was reported that unknown knee femoral, unknown knee tibial tray, and unknown knee tibial insert were involved in a knee replacement event.The patient experienced multiple complications following bilateral knee replacement surgery, including infection, wound dehiscence, bleeding, allergic reaction to nickel, foreign body reaction, hair loss, loss of range of motion, knee swelling, night sweats, scar tissue formation, and falls.The patient required intravenous antibiotics and underwent allergy testing, confirming nickel sensitivity.A revision procedure is planned for the right knee, while the left knee continues to cause significant pain.This report is for the left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Added: d10 (concomitant).
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d6a, h6 (clinical code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received stating: litigation record received.On (b)(6) 2024, the plaintiff underwent bilateral knee replacement surgery.Following the surgery, the plaintiff developed serious complications, including severe and persistent pain in both knees, instability, and difficulty with mobility.The plaintiff continues to experience chronic pain, limited mobility, fear of falling, emotional distress, and loss of independence.
 
Event or Problem Description
Additional information was received stated: medical records ad 07 jul 2026 was reviewed by a clinician.The record indicates a successful bilateral total knee arthroplasty was performed using depuy synthes implants and competitor cement on (b)(6) 2024.No intraoperative complications were noted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d4(lot, expiration date, primary udi#), g4(pma/ 510(k)), h4 corrected: d2a, d4(catalog), d10 (concomitant) if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
UNKNOWN KNEE TIBIAL INSERT
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24588975
Report Number1818910-2026-04736
Device Sequence Number5661919
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151630506
Device Lot Number4039630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/13/2026
03/16/2026
07/07/2026
09/09/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date03/13/2026
04/15/2026
07/17/2026
09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 5 CEM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE RP TIB BASE SZ 4 CEM; STRYKER CEMENT BN TBR SMPX P STRL RADOPQ FD; UNKNOWN KNEE FEMORAL; UNKNOWN KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale